MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC NEWPORT E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC NEWPORT E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the e360 ventilator's air sensor of the motherboard was defective.There was no patient involvement.The motherboard was replaced and a 5000k preventative maintenance (pm) was performed along with calibrations and all tests passed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NEWPORT E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower avenue
costa mesa CA 92626
MDR Report Key6600107
Report Number2023050-2017-05345
Device Sequence Number18851655
Product Code CBK
UDI-Device Identifier10884521540958
UDI-Public10884521540958
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-RU-IN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by Manufacturer02/09/2017
Initial Report FDA Received Date05/30/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1